Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 58, NWS Atlanta, GA

March 14, 2008Cobb County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 14, 2008, 9:09 PM EDT for Cobb County, Fulton County, Georgia. It was in force for 36 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2008, 9:09 PM EDT (01:09 UTC)
Expired
Mar 14, 2008, 9:45 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Cobb County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 57 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 9:20 PM EDTHAIL 0.882 Sw Smyrna, GA
Mar 14, 9:38 PM EDTTORNADO 21 Nw Atlanta, GANWS DAMAGE SURVEY CONCLUDED AN EF2 TORNADO 6 MILES LONG AND 200 YARDS WIDE TUCHED DOWN AT SIMPSON AND BURBANK ROAD AT 938 PM. IT MOVED ACROSS DOWNTOWN ATLANTA AND CAME UP AT THE CORNER OF BRAEBURN AND JOSEPHINE ROAD IN WESTERN DEKALB COUNTY.
Mar 14, 9:38 PM EDTTORNADO 21 Nw Atlanta, GA*** 1 FATAL, 30 INJ *** NWS DAMAGE SURVEY CONCLUDED AN EF2 TORNADO OCCURRED. THE PATH LENGTH WAS 6 MILES LONG AND MAXIMUM PATH WIDTH WAS 200 YARDS WIDE. THE TORNADO TOUCHED DOWN NEAR SIMPSON AND BURBANK ROAD AT 938 PM. IT MOVED ACROSS DOWNTOWN ATLANTA AND LIFT
Mar 14, 9:40 PM EDTTORNADO1 Nw Atlanta, GAPOSSIBLE TORNADO CAUSED DAMAGE TO THE GEORGIA DOME. DAMAGE AT CNN ALSO REPORTED FROM MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2008-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
984 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 150109
SVRFFC
GAC067-121-150145-
/O.NEW.KFFC.SV.W.0058.080315T0109Z-080315T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT FRI MAR 14 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN COBB COUNTY IN NORTH CENTRAL GEORGIA
  CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR POWDER SPRINGS...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MARIETTA...FAIR OAKS...WHITEWATER...MABLETON...VININGS...SANDY
  SPRINGS...ATLANTA AND PIEDMONT PARK.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3385 8472 3399 8469 3396 8434 3373 8434
TIME...MOT...LOC 0109Z 290DEG 34KT 3389 8463

$$
1 follow-up statement
000 
WWUS52 KFFC 150126
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT FRI MAR 14 2008

GAC067-121-150145-
/O.CON.KFFC.SV.W.0058.000000T0000Z-080315T0145Z/
COBB GA-FULTON GA-
925 PM EDT FRI MAR 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR CENTRAL FULTON AND SOUTHERN COBB COUNTIES...

AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL. THIS STORM WAS LOCATED NEAR SMYRNA...MOVING SOUTHEAST AT 35
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PIEDMONT PARK.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3384 8460 3395 8451 3393 8434 3373 8434
TIME...MOT...LOC 0125Z 296DEG 32KT 3383 8447

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:45 PM EDT, 2 hours 24 minutes earlier.

Area forecast discussion, Mar 14, 6:45 PM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT FRI MAR 14 2008

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
FIRST SHORT WAVE MOVING FROM OHIO VALLEY TO ATLANTIC COAST THIS
EVENING. PATCHES OF RAIN AND ISOLATED THUNDERSTORMS SHOULD
DIMINISH OVER THE CWA TONIGHT BEHIND THIS WAVE. SOUTHERLY WINDS
WILL CONTINUE TO TRANSPORT MOISTURE NORTHWARD OVERNIGHT...KEEPING
OVERNIGHT TEMPERATURES ON THE MILD SIDE. NEXT SHORT WAVE NOW IN
CENTRAL STATES WILL APPROACH THE CWA SATURDAY AFTERNOON...WITH
STILL SOME DIFFERENCES ON WHERE THE SURFACE LOW WILL MOVE.
INDICATIONS ARE THE AIR MASS OVER THE CWA WILL BE UNSTABLE ON
SATURDAY...WITH LOW LEVEL JET AND STRONG SHEAR PROFILES.
POSSIBILITY OF SEVERE STILL NOT OUT OF THE QUESTION. HOWEVER...MODELS
WANT TO PUT BULK OF MOISTURE OVER NORTH GEORGIA AND INTO
TENNESSEE...GIVING FAIRLY LOW CHANCES TO THE CENTRAL ZONES. FOR
NOW...WILL GIVE LIKELY POPS FOR THE NORTHERN THIRD TOMORROW...AND
CHANCE ELSEWHERE. THIS SHOULD EXTEND THROUGH THE
AFTERNOON...BEFORE DIMINISHING DURING THE EVENING AS SHORT WAVE
PULLS TO THE NORTHEAST. RIDGE BUILDING OVER THE AREA THROUGH
SUNDAY NIGHT. MAY BE WINDY SATURDAY NIGHT AS WAVE MOVES TO THE
ATLANTIC COAST. WILL HAVE TO WATCH FOR WIND ADVISORY.

.LONG TERM /MONDAY THROUGH FRIDAY/...
NO CHANGES MADE TO THE EXTENDED. UPPER RIDGE HOLDING OVER THE
SOUTHEAST THROUGH TUESDAY...WITH NEXT FRONT APPROACHING THE CWA
WEDNESDAY. DRYING AGAIN FOR THURSDAY AND FRIDAY.

&&

.AVIATION...
PRIMARY CONCERN IS LIFR CIGS/VSBYS DEVELOPING AFTER MIDNIGHT. FIRST
SYSTEM MOVING EAST OVER SRN APPALACHIANS BUT FRONT WILL REMAIN NORTH
OF THE STATE. NEXT SYSTEM IN SRN ROCKIES ALSO MOVING QUICKLY TOWARD
US ALLOWING SLY FLOW TO RETURN IN EARNEST SAT MORNING. WITH MOIST
GROUND AND LOW LEVEL AIRMASS...STATIONARY FRONT WITH ASSOCIATED
LIGHT AND VARIABLE SFC WINDS...AND CONSIDERABLE DRYING ALOFT IN WAKE
OF FIRST SYSTEM...EXPECT FOG AND STRATUS DEVELOPMENT AFTER MIDNIGHT.
SUBJECTIVE OPINION THAT WE WILL GO TO LIFR AT MOST AIRPORTS.
GUIDANCE SEEMS TO SUPPORT THIS.  WILL LIKELY TAKE DOWN CIGS/VSBYS TO
IFR...AROUND 08Z WITH TEMPO LIFR 10Z-14Z.

AS LOW LEVEL FLOW RESPONDS TO DEEPENING LOW PRESSURE TO THE WEST
09-12Z...WILL BRING SFC WINDS BACK TO SELY. MAY BE HARD TO CLEAR
CIGS/VSBYS WITH THIS FLOW. ONCE S TO SW WINDS KICK IN AFTER 18Z...
SHOULD CLEAR RAPIDLY. TRAFFIC FLOW ORIENTATION AT KATL WILL BE AN
ISSUE WITH WIND SHIFT TO SW OCCURRING AROUND 20Z-21Z. KCSG AND KMCN
WILL CLEAR MORE QUICKLY WHILE KAHN MAY REMAIN SOCKED TIL MID
AFTERNOON.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          51  68  48  72  41 /  40  50  30   5   5
ATLANTA         54  67  47  69  41 /  20  40  10   5   5
BLAIRSVILLE     45  60  43  63  35 /  40  60  30   5   5
CARTERSVILLE    49  66  45  66  37 /  20  50  10   5   5
COLUMBUS        55  79  52  75  44 /  20  30   5   5   5
GAINESVILLE     51  63  46  67  39 /  30  60  30   5   5
MACON           53  80  51  78  42 /  40  40   5   5   5
ROME            50  66  48  70  39 /  30  60  10   5   5
PEACHTREE CITY  50  70  48  72  36 /  20  40  10   5   5
VIDALIA         52  80  51  77  42 /  40  30   0   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

41

In the hours before

Special weather statement, Mar 14, 7:35 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
735 PM EDT FRI MAR 14 2008

GAZ019-150000-
735 PM EDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
FLOYD COUNTY UNTIL 800 PM EDT...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WEST OF COOSA...MOVING EAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
FLOYD COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE COOSA...CAVE SPRING AND LINDALE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 14, 7:48 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
748 PM EDT FRI MAR 14 2008

GAZ030-150030-
748 PM EDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
POLK COUNTY UNTIL 830 PM EDT...

AT 744 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NORTH OF ETNA...MOVING SOUTHEAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
POLK COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE ETNA...CEDARTOWN...FISH CREEK...ROCKMART...ARAGON AND
VAN WERT. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 14, 8:12 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
812 PM EDT FRI MAR 14 2008

GAZ019-020-150045-
812 PM EDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
BARTOW AND FLOYD COUNTIES UNTIL 845 PM EDT...

AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LINDALE...MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BARTOW AND FLOYD COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LINDALE...TAYLORSVILLE...STILESBORO AND
EUHARLEE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Local storm report, Mar 14, 8:21 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI MAR 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             4 SSE LINDALE           34.13N 85.15W
03/14/2008  E0.25 INCH       FLOYD              GA   EMERGENCY MNGR

&&

SNELSON
Special weather statement, Mar 14, 8:27 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT FRI MAR 14 2008

GAZ030-031-150100-
827 PM EDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
PAULDING AND POLK COUNTIES UNTIL 900 PM EDT...

AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NORTHEAST OF BRASWELL TO FISH CREEK...
MOVING EAST AT 30 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PAULDING AND POLK COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE FISH CREEK...ROCKMART...ARAGON...
VAN WERT...BRASWELL...YORKVILLE...NEW HOPE AND DALLAS. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Mar 14, 9:00 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
900 PM EDT FRI MAR 14 2008

GAZ031-032-150145-
900 PM EDT FRI MAR 14 2008

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PAULDING AND COBB
COUNTIES UNTIL 945 PM EDT...

AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF DALLAS...MOVING EAST AT 35
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
PAULDING AND COBB COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE NEW HOPE...HIRAM...DALLAS...ACWORTH...
POWDER SPRINGS...KENNESAW...AUSTELL...WHITEWATER...MARIETTA...FAIR
OAKS...MABLETON AND SMYRNA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 9:30 PM EDTTornado WarningFFCFulton30 min
Mar 14, 9:36 PM EDTSevere Thunderstorm WarningFFCDeKalb24 min
Mar 14, 9:37 PM EDTSevere Thunderstorm WarningFFCHaralson, Paulding, Polk23 min
Mar 14, 9:48 PM EDTSevere Thunderstorm WarningFFCDeKalb27 min
Mar 14, 10:00 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton45 min
Mar 14, 10:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding35 min
Mar 14, 10:12 PM EDTTornado WarningFFCNewton, Rockdale33 min
Mar 14, 10:30 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton45 min
Mar 14, 10:48 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton42 min
Mar 14, 10:50 PM EDTSevere Thunderstorm WarningFFCClayton, Henry55 min
Mar 14, 11:03 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Putnam27 min
Mar 14, 11:29 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam46 min
Mar 14, 11:35 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 14, 11:40 PM EDTSevere Thunderstorm WarningFFCButts, Henry50 min
Mar 15, 12:03 AM EDTSevere Thunderstorm WarningFFCMorgan, Walton27 min
Mar 15, 4:05 AM EDTDense Fog AdvisoryFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more4 hr
Mar 15, 5:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Heard50 min
Mar 15, 5:57 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more33 min
Mar 15, 6:01 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Spalding44 min
Mar 15, 6:42 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more33 min
Mar 15, 6:46 AM EDTTornado WarningFFCDeKalb, Gwinnett, Rockdale, Walton13 min
Mar 15, 11:58 AM EDTTornado WarningFFCBartow, Floyd, Paulding, Polk47 min
Mar 15, 12:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray, Whitfield26 min
Mar 15, 12:24 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Union36 min
Mar 15, 12:32 PM EDTTornado WarningFFCBartow, Cherokee, Cobb, Paulding43 min
Mar 15, 12:37 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk23 min
Mar 15, 12:50 PM EDTSevere Thunderstorm WarningFFCBartow25 min
Mar 15, 1:10 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth35 min
Mar 15, 1:14 PM EDTTornado WarningFFCCherokee, Dawson, Forsyth, Pickens46 min
Mar 15, 1:27 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk33 min
Mar 15, 1:34 PM EDTTornado WarningFFCDawson, Forsyth, Hall, Jackson41 min
Mar 15, 1:46 PM EDTSevere Thunderstorm WarningFFCBartow, Paulding29 min
Mar 15, 1:57 PM EDTSevere Thunderstorm WarningFFCForsyth33 min
Mar 15, 2:00 PM EDTTornado WarningFFCBanks, Hall, Jackson45 min
Mar 15, 2:02 PM EDTSevere Thunderstorm WarningFFCBanks, Hall43 min
Mar 15, 2:06 PM EDTSevere Thunderstorm WarningFFCCherokee24 min
Mar 15, 2:18 PM EDTSevere Thunderstorm WarningFFCGordon, Murray27 min
Mar 15, 2:23 PM EDTTornado WarningFFCBanks, Madison37 min
Mar 15, 2:27 PM EDTTornado WarningFFCCherokee, Forsyth, Fulton35 min
Mar 15, 2:35 PM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson40 min
Mar 15, 2:43 PM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Gordon, Pickens47 min
Mar 15, 2:43 PM EDTTornado WarningFFCGwinnett, Hall47 min
Mar 15, 2:45 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gordon, Pickens45 min
Mar 15, 2:47 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding, Polk43 min
Mar 15, 2:58 PM EDTTornado WarningFFCBarrow, Jackson47 min
Mar 15, 3:09 PM EDTSevere Thunderstorm WarningFFCPaulding, Polk36 min
Mar 15, 3:12 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson33 min
Mar 15, 3:15 PM EDTSevere Thunderstorm WarningFFCFannin, Lumpkin, Union36 min
Mar 15, 3:19 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, Pickens41 min
Mar 15, 3:24 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding51 min
Mar 15, 3:29 PM EDTSevere Thunderstorm WarningFFCCobb, Paulding40 min
Mar 15, 3:29 PM EDTTornado WarningFFCClarke, Madison, Oglethorpe46 min
Mar 15, 3:35 PM EDTSevere Thunderstorm WarningFFCTowns, Union23 min
Mar 15, 3:37 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Mar 15, 3:37 PM EDTTornado Warning EmergencyFFCCobb, Douglas, Fulton38 min
Mar 15, 3:41 PM EDTSevere Thunderstorm WarningFFCCarroll34 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCForsyth, Fulton, Gwinnett59 min
Mar 15, 3:46 PM EDTSevere Thunderstorm WarningFFCBanks, Hall44 min
Mar 15, 3:55 PM EDTTornado WarningFFCDeKalb35 min
Mar 15, 4:01 PM EDTTornado WarningFFCBanks, Hall, Jackson25 min
Mar 15, 4:05 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee25 min
Mar 15, 4:07 PM EDTSevere Thunderstorm WarningFFCClayton23 min
Mar 15, 4:13 PM EDTSevere Thunderstorm WarningFFCRockdale, Walton32 min
Mar 15, 4:14 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton46 min
Mar 15, 4:15 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton45 min
Mar 15, 4:19 PM EDTTornado WarningFFCBarrow, Gwinnett26 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry, Newton, Rockdale79 min
Mar 15, 4:26 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes34 min
Mar 15, 4:30 PM EDTTornado WarningFFCHall, Jackson45 min
Mar 15, 4:35 PM EDTSevere Thunderstorm WarningFFCClarke, Greene, Oconee, Oglethorpe, Taliaferro40 min
Mar 15, 4:38 PM EDTTornado WarningFFCNewton, Walton37 min
Mar 15, 4:42 PM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee33 min
Mar 15, 4:48 PM EDTSevere Thunderstorm WarningFFCButts, Jasper, Newton27 min
Mar 15, 4:51 PM EDTTornado WarningFFCMorgan24 min
Mar 15, 4:58 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Heard62 min
Mar 15, 4:59 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes46 min
Mar 15, 5:02 PM EDTSevere Thunderstorm WarningFFCFayette, Fulton28 min
Mar 15, 5:03 PM EDTSevere Thunderstorm WarningFFCPutnam27 min
Mar 15, 5:04 PM EDTTornado WarningFFCMadison26 min
Mar 15, 5:09 PM EDTTornado WarningFFCClarke, Oconee, Oglethorpe, Wilkes18 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.